# SDR A6WA2019020646365

- Difficulty date: January 30, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MID L/E I/B ATTACH BRACKET IS CRACKED.     REPLACED BRACKET IAW CRJ 200 SRM 51-41-02.
